Jump to content

Peripherial denervation


Recommended Posts

Hi all,

I'm new to this board. So I hope you can give me some guidance.

My story is this. I had a surgery a few years back where they destroyed a nerve on the sympathetic chain for sweating. As a consequence I suffered side effects such as extreme physical and mental fatigue, get tired more easily, feel more faint, i'm sensitive to light and generally feel strange.

When I saw your sight I almost flipped because the side effects of Dysautonomia were so similar to mine and others.

I was intrigued by this line in 'what helps': "Midodrine is particularly useful in patients with peripheral denervation (Low, 2000). Midodrine can be used on an as needed basis. Theoretically, continuous use of midodrine could result in constriction of blood volume due to chronic sympathetic activation (Jacob & Biaggioni, 1999).

I have set up a site at www.ets-sideeffects.netfirms.com to talk about our side effects. If anyone can stop forward and tell me that they have had relief from their side-effects as a result of 'peripherial denervation' then I would be very grateful.

Unfortunatley Midodrine is not available in Oz (it is in New Zealand though). I have noted the specialist in this condition in Melbourne though!

Cheers,

Meg

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...